# SDR QXEA2014021700118

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 25,611 hours, 26,195 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A'S REPORTED AN ODOR RESEMBLING BURNING RUBBER NEAR 3B/A.  CALLED MAINTENANCE & DISPATCH AND RETURNED TO DEPARTURE.  HAD JUST REACHED CRUISE ALTITUDE WHEN FA CALLED.  COMPLIED WITH AIR CONTAMINATION CHECKLIST M-744 ODOR WAS LOCALIZED AT SEAT 3AB AND ADJACENT AISLE, WAS NOT ASSOCIATED WITH AIR CONDITIONING, INSPECTED ALL READING LIGHTS, SIDEWALL & OVERHEAD LIGHTS AND BALLASTS FROM ROW 1AB TO ROW 4AB-NO ODORS OR DEFECTS FOUND.  RETURNED TO SERVICE.
